# SDR IPXA1168551

- Difficulty date: July 28, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 10,890 hours, 6,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bullnose
- Part number: A57960000007
- Part serial: FH1273
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING INBD FLAP BULLNOSE AND 2EA DEFLECTOR PANEL ROLLER STRIPS HAVE DENTS.  ACCOMPLISHED REPAIR ON RT WING INBD FLAP BULLNOSE BETWEEN RIB 12 AND RIB 17 IAW SRM 57-50-00, PARA 4H, FIG 208.
